Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 12, NWS Grand Rapids, MI

December 10, 2015

NWS Grand Rapids, MI issued this gale warning at Dec 10, 2015, 9:49 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2015, 9:49 PM EST (02:49 UTC)
Expired
Dec 11, 2015, 5:53 AM EST
In force
8 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WHUS73 KGRR 110249
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
949 PM EST THU DEC 10 2015

LMZ849-111100-
/O.UPG.KGRR.SC.Y.0068.000000T0000Z-151211T1700Z/
/O.NEW.KGRR.GL.W.0012.151211T0249Z-151211T1100Z/
PENTWATER TO MANISTEE MI-
949 PM EST THU DEC 10 2015

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST GALES TO 35 KNOTS TONIGHT. WEST TO 30 KNOTS
  FRIDAY...BECOMING SOUTHWEST 10 TO 15 KNOTS LATE IN THE DAY. 

* WAVES...4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET LATE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>848-111100-
/O.CON.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
949 PM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

* WINDS...SOUTHWEST TO 30 KNOTS. WEST 15 TO 25 KNOTS FRIDAY...
  BACKING SOUTHWEST 10 TO 15 KNOTS LATE IN THE DAY.

* WAVES...4 TO 7 FEET TONIGHT. 3 TO 5 FEET FRIDAY...SUBSIDING TO 2
  TO 4 FEET LATE IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
162 
WHUS73 KGRR 110854
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 AM EST FRI DEC 11 2015

LMZ849-111100-
/O.CON.KGRR.GL.W.0012.000000T0000Z-151211T1100Z/
PENTWATER TO MANISTEE MI-
354 AM EST FRI DEC 11 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS...WEST GALES TO 35 KNOTS EARLY THIS MORNING. WEST TO 30
  KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15 KNOTS.

* WAVES...4 TO 7 FEET EARLY THIS MORNING. 4 TO 6 FEET
  TODAY...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>848-111700-
/O.CON.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
354 AM EST FRI DEC 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...WEST TO 30 KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15
  KNOTS. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
217 
WHUS73 KGRR 111053
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
553 AM EST FRI DEC 11 2015

LMZ849-111700-
/O.CAN.KGRR.GL.W.0012.000000T0000Z-151211T1100Z/
/O.EXA.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/
PENTWATER TO MANISTEE MI-
553 AM EST FRI DEC 11 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST TO 30 KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15 
  KNOTS. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>848-111700-
/O.CON.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
553 AM EST FRI DEC 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...WEST TO 30 KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15 
  KNOTS. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 10, 9:41 PM EST, 8 minutes earlier.

Area forecast discussion, Dec 10, 9:41 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EST THU DEC 10 2015

LATEST UPDATE...
MARINE

.SYNOPSIS...
ISSUED AT 330 PM EST THU DEC 10 2015

TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE WEEKEND... WITH
RECORD HIGHS EVEN POSSIBLE ON SUNDAY. SOME LIGHT RAIN OR DRIZZLE
WILL BE POSSIBLE OVER THE WEEKEND BUT THE THREAT OF HEAVY RAINFALL IS
DIMINISHING.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 330 PM EST THU DEC 10 2015

SHORTWAVE AND SFC COLD FRONT WILL BE MOVING EAST ACROSS SW LWR MI
EARLY THIS EVENING BUT ANY RAIN ASSOCIATED WITH IT WILL STRUGGLE TO
REACH THE GROUND WITH VERY DRY AIR MASS IN PLACE.

THE BEST CHANCE OF SEEING ANY MEASURABLE LIGHT PRECIP THIS EVENING...
ALTHOUGH STILL ONLY A COUPLE HUNDREDTHS AT BEST... WILL BE NORTH OF
A PENTWATER TO HARRISON LINE WHERE BETTER MOISTURE IS INDICATED
CLOSER TO THE UPPER LOW PIVOTING THROUGH THE NRN GRTLKS RGN.
OTHERWISE EXPECT DECREASING CLOUDS SWEEPING IN FROM THE SOUTHWEST. NO
FOG ISSUES ANTICIPATED TONIGHT WITH BREEZY CONDITIONS CONTINUING.

PROSPECTS FOR SUNSHINE ON FRIDAY ARE HIGHER THAN PREVIOUS DAYS AS
SFC RIDGING BUILDS IN. THERE MAY BE SOME LINGERING STRATOCUMULUS
RELATED TO COLD ADVECTION/LOW LEVEL CYCLONIC FLOW IN THE MORNING
NORTH OF I-96.

WARM FRONT APPROACHES FROM THE SOUTH FRIDAY NIGHT SO WILL HAVE
INCREASING CLOUDS WITH CHC POPS FOR LIGHT RAIN MAINLY LATE. INFLUX OF
HIGHER DEW POINTS COULD LEAD TO AREAS OF FOG DEVELOPING SOUTH OF I-96
OVERNIGHT.

POSITION OF THE WARM FRONT ON SATURDAY AND SATURDAY NIGHT IS LOW
CONFIDENCE BUT SUSPECT IT WILL STRUGGLE TO LIFT NORTH THROUGH THE
AREA UNTIL LATE SATURDAY NIGHT. GOING ON THE ASSUMPTION THAT THE WARM
FRONT WILL BE STALLED OVER SRN LWR MI... WOULD EXPECT CONSIDERABLE
LOW CLOUDS WITH OCNL LIGHT RAIN OR DRIZZLE AND AREAS OF FOG.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 PM EST THU DEC 10 2015

UNSEASONABLY WARM WX IS ANTICIPATED SUNDAY IN A STRONG SOUTHERLY
FLOW WAA PATTERN OUT AHEAD OF THE APPROACHING COLD FRONT. SOME
SHOWERS SHOULD DEVELOP THROUGH THE DAY AS AMPLE GULF MOISTURE
CONTINUES TO SURGE NORTHWARD OUT AHEAD OF THE MAIN SFC LOW AND COLD
FRONT. HOWEVER OVERALL SHORT TO MEDIUM RANGE GUIDANCE TRENDS SUGGEST
THAT MOST OF THE RAIN WILL NOT ARRIVE UNTIL SUNDAY NIGHT AND MONDAY
AS THE LOW CONTINUES TO STRENGTHEN AND TRACK NE ACROSS OUR REGION.

THIS SYSTEM WILL BE NE OF OUR REGION BY MONDAY NIGHT BUT SOME LIGHT
RAIN SHOWERS MAY LINGER INTO MONDAY EVENING BEFORE ENDING. A BRIEF
PERIOD OF DRY WX IS EXPECTED TUESDAY AND TUESDAY NIGHT BEFORE THE
NEXT SYSTEM BRINGS A CHANCE OF PCPN FOR WEDNESDAY.

LATEST MEDIUM RANGE GUIDANCE IS IN PRETTY GOOD AGREEMENT IN SHOWING
COLDER AIR SHOULD FINALLY MOVE IN LATE NEXT WEEK (H8 TEMPS DOWN TO
AROUND -8 TO -10 ACCORDING TO 12Z GFS GUIDANCE AND A LITTLE COLDER
THAN THAT ACCORDING TO THE LATEST RUNS OF THE ECMWF). SO SOME LAKE
EFFECT/LAKE ENHANCED SNOW SHOWERS ARE ANTICIPATED FOR THURSDAY.
HOWEVER THIS SHOULD ONLY BE A BRIEF INTRUSION OF COLDER AIR WITH
MEDIUM RANGE GUIDANCE CONSENSUS SHOWING TEMPS WOULD ALREADY MODERATE
AGAIN FOR THE FOLLOWING WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 625 PM EST THU DEC 10 2015

IT IS CURRENTLY BREEZY WITH LAYERED MID AND HIGH CLOUDS ACROSS THE
GRR TAF SITES (23Z). THERE IS A BAND OF MVFR CIGS OVER ERN WI
ASSOCIATED WITH THE COLD FRONT. I BELIEVE THIS BAND OF MVFR CIGS
WILL CROSS THE CWA EARLY TONIGHT JUST BEHIND THE COLD FRONT BUT IT
WILL LAST ONLY 2-3 HOURS AT ANY ONE LOCATION. A BAND OF SHOWERS
IS EXPECTED TO DEVELOP NEAR BTL (HRRR/RAP 21-22Z RUNS) AND MOVE
EAST NORTHEAST SO I PUT VCSH IN THE I-69 TAFS WITH THE LOWER
CLOUDS.

BY 06Z ALL OF THIS WILL BE EAST OF THE CWA AND ONLY A FEW HIGH
CLOUDS WILL REMAIN. THE GUSTY WINDS WILL CONTINUE INTO LATE
AFTERNOON FRIDAY.

&&

.MARINE...
ISSUED AT 941 PM EST THU DEC 10 2015

WILL BUMP THE AREA NORTH OF PENTWATER INTO A GALE WARNING. THIS
AREA HAS BEEN HITTING GALE FORCE GUSTS THIS EVENING AND IT SHOULD
CONTINUE MUCH OF THE NIGHT. ELSEWHERE WINDS WERE SLOWLY
DIMINISHING AND SHOULD REMAIN JUST UNDER GALE FORCE.

&&

.HYDROLOGY...
ISSUED AT 116 PM EST THU DEC 10 2015

RAINFALL THROUGH THE UPCOMING WEEKEND CONTINUES TO BE THE MAIN
CONCERN. WHILE HEAVY RAIN IS POSSIBLE...ESPECIALLY GOING INTO
SUNDAY...SOME QUESTIONS LINGER ON FLOODING POTENTIAL.

GUIDANCE IS CONSISTENT IN PLACING A STRENGTHENING STORM SYSTEM
SOMEWHERE OVER THE MIDWEST BY THIS COMING WEEKEND. MOISTURE
VALUES...THAT ARE WELL ABOVE NORMAL FOR DECEMBER...SURGE NORTHWARD
AHEAD OF THE SYSTEM BY LATE SATURDAY. IN RESPONSE...THE BEST
RAINFALL CHANCES AND HIGHER PRECIPITATION TOTALS MAY FALL IN THE
PERIOD FROM EARLY SUNDAY THROUGH MONDAY MORNING.

CURRENT SUGGESTIONS ARE THAT THE AREA AVERAGES WILL BE SOMEWHERE
IN THE REALM OF 1-2 INCHES BY MONDAY. HOWEVER...THE MAIN QUESTION
IS THE EASTWARD EXTENT OF THE STORM TRACK. THE NATURE OF THE
WISCONSIN TRACKS HAVE THE POTENTIAL TO DRY SLOT...AT LEAST SOME
PORTION OF THE CWA. ALSO...GIVEN THE THAWED SOIL...RECENT DRY
PERIOD AND...A LONGER DURATION RAIN (24+ HOURS) MAY NOT BE MUCH
MORE THAN A WEEKEND HINDRANCE. RIVER RESPONSES WITH THIS NATURE
OF RAIN MAY BE SLOW...GRADUAL AND WITHIN BANKS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING UNTIL 6 AM EST FRIDAY FOR LMZ849.

     SMALL CRAFT ADVISORY UNTIL NOON EST FRIDAY FOR LMZ844>848.

&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...LAURENS
AVIATION...WDM
HYDROLOGY...JAM
MARINE...JK
Hazardous weather outlook, Dec 10, 4:00 PM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EST THU DEC 10 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-111200-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
400 PM EST THU DEC 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAVY RAIN COULD LEAD TO RIVER RISES OVER THE WEEKEND INTO EARLY NEXT
WEEK... BUT THE POTENTIAL IS RATHER LOW.

THE POTENTIAL EXISTS FOR WIND GUSTS OVER 40 MPH ON MONDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-111200-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
400 PM EST THU DEC 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT FRIDAY. GALES ARE
POSSIBLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

In the hours before

Local storm report, Dec 10, 5:30 PM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
530 PM EST THU DEC 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     NON-TSTM WND GST 1 NE NORTON SHORES      43.17N 86.24W
12/10/2015  M44 MPH          MUSKEGON           MI   ASOS

            ASOS STATION MUSKEGON COUNTY AIRPORT /MKG/

0137 PM     NON-TSTM WND GST 4 SSE HART              43.64N 86.33W
12/10/2015  M44 MPH          OCEANA             MI   MESONET

            MESONET STATION 4 SSE HART /AU347/

0152 PM     NON-TSTM WND GST 3 NE PENTWATER          43.81N 86.38W
12/10/2015  M42 MPH          OCEANA             MI   MESONET

            MESONET STATION 3 ENE PENTWATER /E6978/

1155 AM     NON-TSTM WND GST 1 ENE LUDINGTON         43.97N 86.42W
12/10/2015  M40 MPH          MASON              MI   AWOS

            AWOS STATION MASON CO APT /LDM/

0149 PM     NON-TSTM WND GST 2 ESE NORTH DORR        42.76N 85.73W
12/10/2015  M39 MPH          ALLEGAN            MI   MESONET

            MESONET STATION 1 ESE NORTH DORR /AV010/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Dec 10, 8:22 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
822 PM EST THU DEC 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
12/10/2015  M53 MPH          LMZ845             MI   MESONET

            MESONET STATION 1 NNW SAUGATUCK /XSTK/

0730 PM     NON-TSTM WND GST 3 ENE KENTWOOD          42.89N 85.54W
12/10/2015  M53 MPH          KENT               MI   ASOS

            ASOS STATION GERALD R FORD INTL /GRR/

0802 PM     NON-TSTM WND GST WABANINGO               43.37N 86.42W
12/10/2015  M50 MPH          MUSKEGON           MI   MESONET

            MESONET STATION WABANINGO /D2963/

0644 PM     NON-TSTM WND GST 2 S HOLLAND             42.74N 86.11W
12/10/2015  M49 MPH          ALLEGAN            MI   ASOS

            ASOS STATION W MICH REGIONAL ARPT /BIV/

0702 PM     NON-TSTM WND GST 4 SSE HART              43.64N 86.33W
12/10/2015  M48 MPH          OCEANA             MI   MESONET

            MESONET STATION 4 SSE HART /AU347/

0600 PM     HIGH SUST WINDS  2 SW JENISON            42.89N 85.85W
12/10/2015  M48 MPH          OTTAWA             MI   MESONET

            MESONET STATION 1 WSW JENISON /A1068/

0729 PM     NON-TSTM WND GST 2 ESE NORTH DORR        42.76N 85.73W
12/10/2015  M47 MPH          ALLEGAN            MI   MESONET

            MESONET STATION 1 ESE NORTH DORR /AV010/

0740 PM     NON-TSTM WND GST 4 NW ROOSEVELT PARK     43.23N 86.34W
12/10/2015  M46 MPH          MUSKEGON           MI   MESONET

            MESONET STATION MUSKEGON GLERL /MKGM4/

0755 PM     NON-TSTM WND GST 2 NW BIG RAPIDS         43.72N 85.50W
12/10/2015  M45 MPH          MECOSTA            MI   AWOS

            AWOS STATION BIG RAPIDS ROBEN-HOOD ARPT
            /RQB/

0714 PM     NON-TSTM WND GST 1 ESE REEMAN            43.44N 85.99W
12/10/2015  M45 MPH          NEWAYGO            MI   AWOS

            AWOS STATION FREMONT MUNICIPAL ARPT /FFX/

0605 PM     NON-TSTM WND GST 1 NW REED CITY          43.89N 85.53W
12/10/2015  M44 MPH          OSCEOLA            MI   MESONET

            MESONET STATION 1 NW REED CITY /MC017/

0753 PM     NON-TSTM WND GST 3 NE PORTAGE            42.23N 85.55W
12/10/2015  M44 MPH          KALAMAZOO          MI   ASOS

            ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
            /AZO/

0642 PM     NON-TSTM WND GST 1 S LUDINGTON           43.95N 86.44W
12/10/2015  M43 MPH          MASON              MI   BUOY

            BUOY STATION LUDINGTON /LDTM4/

0725 PM     NON-TSTM WND GST 2 WSW GOBLES            42.35N 85.92W
12/10/2015  M43 MPH          VAN BUREN          MI   MESONET

            MESONET STATION 2 WSW GOBLES /E1083/

0704 PM     NON-TSTM WND GST MATTAWAN                42.21N 85.79W
12/10/2015  M42 MPH          VAN BUREN          MI   MESONET

            MESONET STATION MATTAWAN /E6310/

0635 PM     NON-TSTM WND GST 1 ENE LUDINGTON         43.97N 86.42W
12/10/2015  M41 MPH          MASON              MI   AWOS

            AWOS STATION MASON CO APT /LDM/

0732 PM     NON-TSTM WND GST 3 SE CEDAR SPRINGS      43.19N 85.51W
12/10/2015  M40 MPH          KENT               MI   MESONET

            MESONET STATION 2 SE CEDAR SPRINGS /C8075/

0737 PM     NON-TSTM WND GST 1 WNW BATTLE CREEK      42.31N 85.25W
12/10/2015  M40 MPH          CALHOUN            MI   ASOS

            ASOS STATION W K KELLOGG AIRPORT /BTL/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Dec 10, 9:31 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
931 PM EST THU DEC 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     NON-TSTM WND GST 1 SSW EAST GRAND RAPIDS 42.94N 85.61W
12/10/2015  M47 MPH          KENT               MI   MESONET

&&

WDM

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.